# SDR 95ZZZX6275

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine Oil
- Condition: Req'D Service
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4236 - DURING CLIMB-OUT, CREW NOTICED BOTH RT AND LT ENGINE OIL PRESSURE INDICATOR IN 'YELLOW' ARC.  CREW ELECTED TO RETURN TO FIELD, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  OUT STATION MAINTENANCE SERVICED BOTH LT AND RT ENGINES WITH OIL IAW MM 12-00-00.  AIRCRAFT RETURNED TO SERVICE.
